# SDR AALA202303286409

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A320*
- Aircraft serial: 3928
- Aircraft time: 43,081 hours, 16,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE  2L SHOWING ARMED ON LOWER ECAM AFTER FLIGHT ATTENDANT STATED DISARMED. MAINTENANCE ADJUSTED L2 DOOR PROXIMITY SWITCH PER AMM 52-72-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
